# SDR ASAA2019062199785

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 3,784 hours, 1,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 BLEED LOW TEMP W/ WING A/I SELECTED. GROUNDED - YES. PERFORMED BITE TEST OF THE EBAS OPS TEST GOOD REF. AMM 36-11-00-740-804. DEFECT HISTORY REF. RMA-3031
